# SDR ABXA060263

- Difficulty date: September 6, 2006
- Submitted: September 19, 2006
- Operation: Air carrier
- Aircraft: N981AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47273
- Aircraft time: 72,773 hours, 85,865 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Head
- Part number: 5911412115
- Condition: Corroded
- Location: Pitot Static
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALT PITOT STATIC PORT HAD DEBRIS FALLING FROM HOLE, CORRODED. REPAIRED CORRODED AREA IAW REA B593-54745.
